# SDR SWIA2021081860367

- Difficulty date: June 26, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 37,680 hours, 27,589 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Deformed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE DEFORMED AND PREVIOUSLY REPAIRED. REQUIRES REPLACEMENT.     (C-CHECK RO 8/16/2021)    REMOVED AND INSTALLED NEW SERVICEABLE PASSENGER DOOR AFT DRAG ANGLE REF CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-13-001-001-A01.
